# SDR SWAA2016030749684

- Difficulty date: February 14, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 68826711
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD VERTICAL WEB CRACKED, AT BS 663, LBL 33.  REPAIRED WEB IAW EA.
